# SDR CA150708002

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 305405301
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED A FIRST STAGE PT BLADE FRACTURE.
